On the forecasting accuracy of multivariate GARCH models
Version of Record online: 26 APR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Special Issue: Themes on Modelling Volatility
Volume 27, Issue 6, pages 934–955, September/October 2012
How to Cite
Laurent, S., Rombouts, J. V. K. and Violante, F. (2012), On the forecasting accuracy of multivariate GARCH models. J. Appl. Econ., 27: 934–955. doi: 10.1002/jae.1248
- Issue online: 18 SEP 2012
- Version of Record online: 26 APR 2011
- Manuscript Revised: 1 FEB 2011
- Manuscript Received: 28 OCT 2010
The JAE Data Archive directory is available athttp://qed.econ.queensu.ca/jae/datasets/laurent001/.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.